# SDR TRAX200800364

- Difficulty date: March 2, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 15,592 hours, 12,579 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MSG IN FLT FAILED AT FLAPS INDICATION OF 8 WHEN SELECTED TO 20.  AIRCRAFT RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.
